MAUDE Adverse Event Report: INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI

INMODE LTD. INMODE RF WITH BODYTITE HANDPIECE; GEI
Model Number AG604881A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Full thickness (Third Degree) Burn (2696)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Necrosis post full thickness burn near the knee post bodytite procedure.
 
Additional Manufacturer Narrative
Investigation is ongoing.
 
Additional Manufacturer Narrative
The clinic declined technical inspection of the device and did not provide exact treatment settings used in the procedure.The doctor acknowledged her user error.Investigation attributed the root cause to incorrect technique: stamping on the same spot for too long (instead of pulsing at withdrawal) and rubbing the probe against the dermal plexus, leading to the observed thermal damage and necrosis.The doctor has received a retraining.
 
Event or Problem Description
Necrosis post full thickness burn near the knee post bodytite procedure.

Brand Name
INMODE RF WITH BODYTITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22949818
Report Number3010511300-2025-00891
Device Sequence Number9893941
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Notification,Other,Patient Monitoring,Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG604881A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age50 YR
Patient SexFemale
Patient RaceWhite